RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 6, Pages 812–823 (Mi mz150)  

This article is cited in 2 scientific papers (total in 2 papers)

Negative Results in Form-Preserving Approximation of Higher Order

A. V. Bondarenko, A. V. Primak

National Taras Shevchenko University of Kyiv

Abstract: It is proved that for $q$-convex polynomial approximations, where $q\ge4$ , inequalities of Jackson type are not valid even with a constant depending on the approximated function.

DOI: https://doi.org/10.4213/mzm150

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:6, 758–769

Bibliographic databases:

UDC: 517.5
Received: 08.05.2003

Citation: A. V. Bondarenko, A. V. Primak, “Negative Results in Form-Preserving Approximation of Higher Order”, Mat. Zametki, 76:6 (2004), 812–823; Math. Notes, 76:6 (2004), 758–769

Citation in format AMSBIB
\Bibitem{BonPri04}
\by A.~V.~Bondarenko, A.~V.~Primak
\paper Negative Results in Form-Preserving Approximation of Higher Order
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 812--823
\mathnet{http://mi.mathnet.ru/mz150}
\crossref{https://doi.org/10.4213/mzm150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2127492}
\zmath{https://zbmath.org/?q=an:1114.41006}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 758--769
\crossref{https://doi.org/10.1023/B:MATN.0000049675.24438.f2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344247179}


Linking options:
  • http://mi.mathnet.ru/eng/mz150
  • https://doi.org/10.4213/mzm150
  • http://mi.mathnet.ru/eng/mz/v76/i6/p812

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bondarenko A., Gīlewicz J., “Negative result in pointwise 3-convex polynomial approximation”, Ukr. Math. J,, 61:4 (2009), 674–681  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Dzyubenko G.A., Kopotun K.A., Prymak A.V., “Three-monotone spline approximation”, J Approx Theory, 162:12 (2010), 2168–2183  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:65
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019